# SDR SIMA200210202

- Difficulty date: April 7, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON RIGHT SERVICE DOOR CENTER SILL.  REMOVED CORROSION BY BLENDING.  FABRICATED AND INSTALLED DOUBLER IAW EMB GST-1140/02 AND STANDARD SRM PRACTICES.  (M)
